# SDR IPXA2015021385866

- Difficulty date: January 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 46,321 hours, 14,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252446
- Part serial: 145T252446
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, DURING THE ACCOMPLISHMENT OF EO B767-5350-17922-L, APPENDIX F-FAILSAFE STRAP INSPECTIONS, RT SIDE.  FOUND CRACK ON STA 955 RT FAILSAFE STRAP.  REPAIR THE CRACK IAW EO 5350-17922-L, APPENDIX D, STEP 1 TO STEP 17D .
